# SDR ANCF20220304012

- Difficulty date: March 1, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N536AV
- Make and model: Airbus A320-214
- Aircraft serial: 5360
- Aircraft time: 19,696 hours, 19,915 cycles
- Engine: Cfmint CFM565B43
- Engine time: 14,201 hours, 12,004 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORT
01.MAR.2022 WO 54'372'697=> DURING CLIMB HYD G RSVR LO PRS AND THE HYD G RSVR LO LVL ECAM ACTIONS WERE COMPLETED AND PRECEED TO BAQ

ACTION TAKEN
01.MAR.2022 =>IN ACCORDANCE WITH AMM 32-31-39-04 CONF 00 REV DATE 01 FEB 2022 THE HOSE NASSY FLEXIBLE IN THE ACTUATING CYLINDER MLG DOOR WAS REPLACED.
02.MAR.2022 => I.A.W AMM 29-00-00-280-006-A, STEP 4.A.2,A REV. 59, DATE: 01-FEB-2022.THE CHECK OF THE GREEN HYDRAULIC SYSTEM AFTER ENGINE PUMP FAILURE OR OPERATION IN A POSSIBLE CAVITATION CONDITION WAS PERFORMED SATISFACTORY.
02.MAR.2022 =>  FROM W.O 54372697 DURING CLIMB HYD G RSVR LO PRS AND THE HYD G RSVR LO LVL ECAM ACTIONS WERE COMPLETED AND PRECEED TO BAQ. IAW AMM 12-12-29--611-001-A REV 59 DATE 01-FEB-2022 THE FILLED  AND SERVICING OF THE GREEN HYDRAULIC SYSTEM WAS PERFORMED.
02.MAR.2022 => FROM W.O 54372697 DURING CLIMB HYD G RSVR LO PRS AND THE HYD G RSVR LO LVL ECAM ACTIONS WERE COMPLETED AND PRECEED TO BAQ. IAW AMM 29-11-41-000-004-A AND AMM 29-11-41-400-004-  REV 59 DATE 01/FEB/2022 THE DRAIN VALVE OF THE GREEN HYD RESERVOIR WAS REPLANCED OPERATIONAL TEST WAS SATISFACTORY
02.MAR.2022 => IAW AMM 29-11-00-710-001 OPERATONAL TEST OF THE G HYD SYST SATISFACROTY
